# SDR SWIA200312456

- Difficulty date: September 28, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,505 hours, 39,081 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0245
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 3,574 hours, 5,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP CONTROL FAULT MULTIPLE TIMES EN ROUTE.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR IAW EMB120 MM 27-50-00.  OPS AND LEAK CHECKS GOOD.  S/N OFF: 0214
